Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 129, NWS Tulsa, OK

May 30, 20135 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 30, 2013, 4:28 PM CDT for 5 counties in Oklahoma. It was in force for 62 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2013, 4:28 PM CDT (21:28 UTC)
Expired
May 30, 2013, 5:30 PM CDT
In force
62 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Creek County, OK, Osage County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK

The radar

The Tulsa radar (KINX), 41 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 5:04 PM CDTHAIL 1Sand Springs, OK
May 30, 5:27 PM CDTTSTM WND GST 69Jenks, OK
May 30, 5:32 PM CDTHAIL 0.884 Ene Jenks, OK
May 30, 5:38 PM CDTHAIL 0.886 S Tulsa, OKIN SOUTH TULSA
May 30, 5:39 PM CDTHAIL 14 N Bixby, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 12:52 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 9.5 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2013-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1807 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2013-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 473 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1807 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
573 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
473 m²/s²
0-3 km storm-relative helicity
598 m²/s²
Significant tornado parameter
0.0
Supercell composite
18.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

429 
WUUS54 KTSA 302128
SVRTSA
OKC037-113-117-131-143-302230-
/O.NEW.KTSA.SV.W.0129.130530T2128Z-130530T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
428 PM CDT THU MAY 30 2013

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CREEK COUNTY IN NORTHEAST OKLAHOMA...
  SOUTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA...
  EASTERN PAWNEE COUNTY IN NORTHEAST OKLAHOMA...
  WESTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA...
  TULSA COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 530 PM CDT

* AT 424 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES NORTH OF WALNUT CREEK STATE PARK TO 12 MILES
  SOUTHWEST OF MANNFORD...MOVING EAST AT 30 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  DAMAGING WIND GUSTS TO 70 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  KEYSTONE STATE PARK...SKIATOOK...SAND SPRINGS...SPERRY...SAPULPA...
  COLLINSVILLE...TULSA INTERNATIONAL AIRPORT...OWASSO...TULSA...JENKS
  RIVERSIDE AIRPORT AND JENKS.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 205 AND 234.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. PEOPLE OUTDOORS
SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND
DOORS UNTIL THE STORM HAS PASSED.

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3641 9565 3598 9587 3597 9658 3642 9631
TIME...MOT...LOC 2129Z 270DEG 25KT 3633 9620 3600 9644

$$
5 follow-up statements
193 
WWUS54 KTSA 302141
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
441 PM CDT THU MAY 30 2013

OKC037-113-117-131-143-302230-
/O.CON.KTSA.SV.W.0129.000000T0000Z-130530T2230Z/
CREEK OK-OSAGE OK-PAWNEE OK-ROGERS OK-TULSA OK-
441 PM CDT THU MAY 30 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
TULSA...WESTERN ROGERS...EASTERN PAWNEE...SOUTHEASTERN OSAGE AND
NORTHERN CREEK COUNTIES...

AT 437 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES WEST OF SKIATOOK TO 10 MILES SOUTHWEST OF
MANNFORD...MOVING EAST AT 30 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
DAMAGING WIND GUSTS TO 70 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...KEYSTONE
STATE PARK...SKIATOOK...SPERRY...SAND SPRINGS...GRAY...SAPULPA...
COLLINSVILLE...TULSA INTERNATIONAL AIRPORT...TULSA...OWASSO...JENKS
RIVERSIDE AIRPORT AND JENKS.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 205 AND 234.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. PEOPLE OUTDOORS
SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND
DOORS UNTIL THE STORM HAS PASSED.

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3597 9652 3642 9629 3641 9565 3598 9587
TIME...MOT...LOC 2141Z 270DEG 25KT 3635 9612 3600 9639

$$
150 
WWUS54 KTSA 302150
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
450 PM CDT THU MAY 30 2013

OKC037-113-117-131-143-302230-
/O.CON.KTSA.SV.W.0129.000000T0000Z-130530T2230Z/
CREEK OK-OSAGE OK-PAWNEE OK-ROGERS OK-TULSA OK-
450 PM CDT THU MAY 30 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
TULSA...WESTERN ROGERS...EASTERN PAWNEE...SOUTHEASTERN OSAGE AND
NORTHEASTERN CREEK COUNTIES...

AT 446 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SKIATOOK TO 8 MILES SOUTH OF MANNFORD...MOVING EAST AT
30 MPH.

STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...
DAMAGING WIND GUSTS TO 70 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
SKIATOOK...SAND SPRINGS...SPERRY...GRAY...SAPULPA...COLLINSVILLE...
TULSA...TULSA INTERNATIONAL AIRPORT...OWASSO...JENKS RIVERSIDE
AIRPORT AND JENKS.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 205 AND 234.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. PEOPLE OUTDOORS
SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND
DOORS UNTIL THE STORM HAS PASSED.

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3597 9642 3642 9626 3641 9565 3598 9587
TIME...MOT...LOC 2151Z 270DEG 25KT 3638 9603 3602 9630

$$
357 
WWUS54 KTSA 302203
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
503 PM CDT THU MAY 30 2013

OKC117-302213-
/O.CAN.KTSA.SV.W.0129.000000T0000Z-130530T2230Z/
PAWNEE OK-
503 PM CDT THU MAY 30 2013

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN PAWNEE COUNTY IS
CANCELLED...

LAT...LON 3598 9631 3642 9609 3641 9565 3598 9587
TIME...MOT...LOC 2203Z 270DEG 25KT 3639 9591 3600 9617

$$

OKC037-113-131-143-302230-
/O.CON.KTSA.SV.W.0129.000000T0000Z-130530T2230Z/
CREEK OK-OSAGE OK-ROGERS OK-TULSA OK-
503 PM CDT THU MAY 30 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
TULSA...WESTERN ROGERS...SOUTHEASTERN OSAGE AND NORTHEASTERN CREEK
COUNTIES...

AT 458 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SKIATOOK TO 6 MILES WEST OF SAPULPA...MOVING EAST AT
30 MPH.

STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...
DAMAGING WIND GUSTS TO 70 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...GRAY...
SAPULPA...COLLINSVILLE...TULSA INTERNATIONAL AIRPORT...TULSA...
OWASSO...JENKS RIVERSIDE AIRPORT AND JENKS.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 205 AND 234.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. PEOPLE OUTDOORS
SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND
DOORS UNTIL THE STORM HAS PASSED.

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3598 9631 3642 9609 3641 9565 3598 9587
TIME...MOT...LOC 2203Z 270DEG 25KT 3639 9591 3600 9617

$$
733 
WWUS54 KTSA 302216
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
516 PM CDT THU MAY 30 2013

OKC037-113-131-143-302230-
/O.CON.KTSA.SV.W.0129.000000T0000Z-130530T2230Z/
CREEK OK-OSAGE OK-ROGERS OK-TULSA OK-
516 PM CDT THU MAY 30 2013

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
TULSA...WESTERN ROGERS...SOUTHEASTERN OSAGE AND NORTHEASTERN CREEK
COUNTIES...

AT 511 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM COLLINSVILLE TO SAPULPA...MOVING EAST AT 30 MPH.

STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...JENKS
RIVERSIDE AIRPORT...JENKS AND TULSA.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 206 AND 234.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. PEOPLE OUTDOORS
SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM WINDOWS AND
DOORS UNTIL THE STORM HAS PASSED.

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3599 9621 3642 9589 3641 9565 3598 9587
TIME...MOT...LOC 2216Z 270DEG 25KT 3633 9578 3600 9602

$$
655 
WWUS54 KTSA 302228
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
528 PM CDT THU MAY 30 2013

OKC037-113-131-143-302238-
/O.EXP.KTSA.SV.W.0129.000000T0000Z-130530T2230Z/
CREEK OK-OSAGE OK-ROGERS OK-TULSA OK-
528 PM CDT THU MAY 30 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN TULSA...WESTERN  
ROGERS...SOUTHEASTERN OSAGE AND NORTHEASTERN CREEK COUNTIES 
EXPIRES AT 530 PM CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.

GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM.

LAT...LON 3599 9621 3642 9589 3641 9565 3598 9587
TIME...MOT...LOC 2228Z 270DEG 25KT 3633 9568 3600 9592

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 2:59 PM CDT, 1 hour 29 minutes earlier.

Area forecast discussion, May 30, 2:59 PM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
259 PM CDT THU MAY 30 2013

.DISCUSSION...
DISCRETE SUPERCELL THUNDERSTORMS ONGOING THIS AFTERNOON ACROSS
CENTRAL OKLAHOMA...EXTENDING INTO NORTHEAST OKLAHOMA. STORMS HAVE
DEVELOPED ALONG FRONT/DRY LINE AND CONVECTIVE OUTFLOW BOUNDARY
FROM THIS MORNINGS CONVECTION ACROSS FAR NORTHEAST OKLAHOMA.
ATMOSPHERE REMAINS VERY UNSTABLE ACROSS PORTIONS OF EASTERN
OKLAHOMA WITH MLCAPE VALUES AROUND 3000 J/KG. DEEP LAYER SHEAR
WILL REMAIN FAVORABLE FOR SUPERCELLS WITH THE THREAT FOR DAMAGING
WINDS/TORNADOES THROUGH THE EVENING HOURS AS LOW LEVEL WIND FIELDS
INCREASE. SEVERE THREAT SHOULD SLOWLY DIMINISH OVERNIGHT AS
ATMOSPHERE BEGINS TO STABILIZE WITH THUNDERSTORM ACTIVITY
REFOCUSING FURTHER NORTH ACROSS KANSAS/MISSOURI.

ANOTHER ROUND OF SIGNIFICANT SEVERE WEATHER IS EXPECTED AGAIN ON
FRIDAY AS CONDITIONS REMAIN FAVORABLE FOR SUPERCELLS. STORMS
SHOULD BECOME MORE LINEAR WITH TIME INTO FRIDAY NIGHT WITH THE
POTENTIAL FOR SIGNIFICANT FLOODING AS STRONG THUNDERSTORMS TRAIN
OVER THE SAME AREAS. FLOODING THREAT WILL LIKELY CONTINUE INTO
SATURDAY MORNING BEFORE CONVECTIVE LINE SHIFTS SOUTHEAST SATURDAY
AFTERNOON OR EVENING WITH FROPA.

MILD CONDITIONS EXPECTED BEHIND THE FRONT SUNDAY INTO THE EARLY
PART OF THE WEEK AS SURFACE HIGH PRESSURE BUILDS OVER THE SOUTHERN
PLAINS. THUNDERSTORM CHANCES WILL BEGIN TO INCREASE BY MID WEEK AS
ZONAL FLOW ALOFT BECOMES ESTABLISHED.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   72  85  70  80 /  70  60  90  50
FSM   69  87  72  81 /  60  20  80  80
MLC   73  85  73  80 /  40  20  70  70
BVO   70  84  66  80 /  70  80  90  40
FYV   68  82  69  79 /  60  40  80  80
BYV   67  84  66  78 /  60  40  90  80
MKO   71  85  71  80 /  60  20  80  70
MIO   70  83  65  79 /  70  60  90  70
F10   72  85  72  79 /  50  20  80  70
HHW   72  87  73  83 /  30  10  40  80

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071.

AR...FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011.

&&

SHORT TERM...05
LONG TERM....12
Hazardous weather outlook, May 30, 12:58 PM CDT, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1258 PM CDT THU MAY 30 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-311000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1258 PM CDT THU MAY 30 2013

...SEVERE STORMS WITH SOME TORNADO POTENTIAL TONIGHT AND FRIDAY...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA....NORTHEAST OKLAHOMA.
	ONSET...AFTER 4 PM.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

        AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...NORTH OF HIGHWAY 412 IN NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...

SEVERE THUNDERSTORMS ARE LIKELY ACROSS PARTS OF EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS THIS AFTERNOON AND EVENING. LARGE HAIL...DAMAGING
WINDS...AND TORNADOES WILL ALL BE PRIMARY THREATS. STRONG AND LONG
TRACK TORNADOES WILL BE POSSIBLE. ISOLATED FLASH FLOODING WILL ALSO
BE A CONCERN.

THUNDERSTORMS HAVE BEEN ONGOING THROUGH THE DAY ACROSS PARTS OF
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...WITH THE MOST VIGOROUS
DEVELOPMENT SEEN ACROSS PARTS OF NORTHEAST OKLAHOMA ALONG AN OUTFLOW
BOUNDARY FROM EARLIER CONVECTION. ADDITIONAL STORMS ARE DEVELOPING
ACROSS SOUTHWEST AND CENTRAL OKLAHOMA IN THE VICINITY OF THE
DRYLINE. INSTABILITY AND DEEP LAYER SHEAR ACROSS THE REGION ARE
SUPPORTIVE OF DISCRETE SUPERCELL DEVELOPMENT...ESPECIALLY WITH THE
DRYLINE STORMS. THE THREAT OF LONG TRACK TORNADOES WILL BE HIGHEST
WITH ANY STORMS THAT ARE ABLE TO ANCHOR TO THE AFOREMENTIONED
OUTFLOW BOUNDARY. THIS IS MOST LIKELY TO OCCUR ACROSS PARTS OF
NORTHEAST OKLAHOMA ALONG AND TO THE NORTH OF INTERSTATE
44...INCLUDING THE TULSA METRO AREA. STORMS WILL EVENTUALLY CONGEAL
INTO CLUSTERS OR LINES AND MOVE EAST INTO NORTHWEST ARKANSAS...AND
PERHAPS PARTS OF SOUTHEAST OKLAHOMA THIS EVENING.

PARTS OF NORTHEAST OKLAHOMA HAVE RECEIVED 3 TO 5 INCHES OF RAINFALL
IN THE PAST 18 HOURS...AND TRAINING OF STORMS OVER THESE SAME AREAS
COULD LEAD TO FLOODING LATER TODAY AND TONIGHT. THIS IS MOST LIKELY
TO OCCUR IN AREAS TO THE NORTH OF HIGHWAY 412.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...
         HEAVY RAIN POTENTIAL.
SATURDAY...SEVERE THUNDERSTORM POTENTIAL.
SUNDAY AND MONDAY...NO HAZARDS.
TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...

A COLD FRONT WILL SAG INTO NORTHEAST OKLAHOMA FRIDAY AFTERNOON...AND
INTO NORTHWEST ARKANSAS FRIDAY NIGHT...INTERACTING WITH A VERY
UNSTABLE AIRMASS OVER THE REGION. WINDS ALOFT WILL REMAIN FAVORABLE
FOR THE DEVELOPMENT OF ORGANIZED STORMS. EARLY IN THE EVENT THE
THREAT FOR VERY LARGE HAIL AND TORNADOES EXISTS...WITH A TRANSITION
TOWARD DAMAGING WINDS AND HEAVY RAINFALL INTO FRIDAY NIGHT. WINDS
ALOFT WILL BE PARALLEL TO THE BOUNDARY...SUGGESTING THAT STORMS WILL
GROW INTO CLUSTERS AND TRAIN OVER THE SAME AREAS. WIDESPREAD
FLOODING WILL BECOME AN INCREASING CONCERN BECAUSE OF THIS...WITH
ISOLATED AREAS POTENTIALLY SEEING AS MUCH AS 9 TO 10 INCHES OF RAIN
THROUGH SATURDAY MORNING.

THE RISK FOR STORMS WILL SHIFT SOUTHEAST WITH THE FRONT ON
SATURDAY...DOWN INTO WEST CENTRAL ARKANSAS AND SOUTHEAST OKLAHOMA.

ANOTHER BOUNDARY IS EXPECTED TO AFFECT THE REGION TOWARD THE
MIDDLE OF NEXT WEEK...AND WILL BRING ANOTHER CHANCE OF THUNDERSTORMS.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT PERSONNEL AND FIRST RESPONDERS SHOULD CONTINUE
TO MONITOR FORECASTS AND ONGOING WEATHER CONDITIONS DUE TO THE
EXPECTATION OF SEVERAL DAYS OF SEVERE WEATHER AND FLOODING.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, May 30, 12:22 PM CDT, 4 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1222 PM CDT THU MAY 30 2013

ARZ020-029-301800-
FRANKLIN AR-SEBASTIAN AR-
1222 PM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 PM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     SOUTHERN FRANKLIN AND NORTHEASTERN SEBASTIAN

AT 1222 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM URSULA TO FORT CHAFFEE TO 9 MILES SOUTH OF WASHBURN...
MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...ALIX...CHARLESTON...BRANCH...URSULA...PETER
PENDER...VESTA...MEG...DENNING...CECIL...ALTUS...WIEDERKEHR
VILLAGE...LAVACA...WASHBURN...FORT CHAFFEE...BLOOMER AND ETNA.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3536 9375 3540 9380 3532 9381 3532 9390
      3523 9392 3523 9402 3514 9403 3514 9412
      3510 9414 3518 9412 3536 9422 3538 9420
      3538 9415 3539 9413 3551 9370 3538 9370
TIME...MOT...LOC 1722Z 252DEG 30KT 3532 9407 3521 9401
          3505 9407
Special weather statement, May 30, 12:27 PM CDT, 4 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1227 PM CDT THU MAY 30 2013

ARZ029-301800-
SEBASTIAN AR-
1227 PM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 PM CDT
FOR THE FOLLOWING COUNTY...

IN WEST CENTRAL ARKANSAS
     SOUTHERN SEBASTIAN

AT 1227 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF MANSFIELD...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...LIBERTY...CROSSROADS...
MILLTOWN...ARKOLA...HUNTINGTON...DAYTON...BURNVILLE AND MANSFIELD.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3514 9413 3510 9413 3510 9414 3507 9423
      3500 9422 3494 9430 3495 9431 3505 9437
      3523 9415 3514 9411
TIME...MOT...LOC 1727Z 230DEG 16KT 3503 9428
Special weather statement, May 30, 12:55 PM CDT, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1255 PM CDT THU MAY 30 2013

ARZ020-301830-
FRANKLIN AR-
1255 PM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 130 PM CDT
FOR THE FOLLOWING COUNTY...

IN WEST CENTRAL ARKANSAS
     EASTERN FRANKLIN

AT 1255 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM OZARK TO 3 MILES SOUTH OF ALIX...MOVING NORTHEAST AT
40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...ALIX...OZARK...DENNING...ALTUS...WATALULA AND WIEDERKEHR
VILLAGE.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3557 9370 3538 9370 3536 9372 3536 9375
      3539 9379 3554 9389 3563 9370 3558 9369
TIME...MOT...LOC 1755Z 247DEG 34KT 3553 9376 3540 9366
Special weather statement, May 30, 1:33 PM CDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
133 PM CDT THU MAY 30 2013

ARZ002-301930-
CARROLL AR-
133 PM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     EASTERN CARROLL

AT 134 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER OSAGE...MOVING
NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...DENVER...OSAGE...GREEN FOREST...DRYFORK...DELMAR...
RUDD...CONNOR...CARROLLTON...RULE AND COIN.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3612 9330 3612 9344 3617 9353 3651 9335
      3650 9329 3612 9329
TIME...MOT...LOC 1834Z 218DEG 30KT 3619 9337
Special weather statement, May 30, 2:43 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
243 PM CDT THU MAY 30 2013

ARZ001-010-011-302030-
BENTON AR-MADISON AR-WASHINGTON AR-
243 PM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     EASTERN BENTON...NORTHWESTERN MADISON AND NORTHEASTERN
     WASHINGTON

AT 243 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER GREENLAND...
MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...BLAND...SHADY GROVE...TUTTLE...MAYFIELD...WAR
EAGLE...MONTE NE...LOOKOUT...LARUE...WESLEY...HINDSVILLE...FORUM...
BEST...CLIFTY...FAYETTEVILLE...SPRINGDALE...ELKINS...FARMINGTON...
SULPHUR CITY...BLACK OAK...GREENLAND...GOSHEN...JOHNSON...SONORA...
HOBBS STATE PARK...WITHROW SPRINGS STATE PARK AND DRAKE FIELD
AIRPORT.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 45 MPH.

LAT...LON 3639 9402 3621 9363 3592 9409 3601 9428
TIME...MOT...LOC 1943Z 225DEG 27KT 3601 9414
Special weather statement, May 30, 3:24 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
324 PM CDT THU MAY 30 2013

OKZ054>057-060-061-302130-
CRAIG OK-NOWATA OK-OSAGE OK-ROGERS OK-TULSA OK-WASHINGTON OK-
324 PM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN CRAIG...SOUTHERN NOWATA...CENTRAL OSAGE...NORTHWESTERN
     ROGERS...NORTHERN TULSA AND WASHINGTON

AT 324 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTHEAST OF BARTLESVILLE TO 2 MILES SOUTH OF
AVANT TO 21 MILES WEST OF SKIATOOK...MOVING EAST AT 35 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...TULSA...
NOWATA...DELAWARE...LENAPAH...WATOVA...OOLOGAH...TALALA...AVANT...
WOLCO...SKIATOOK...COLLINSVILLE...BARTLESVILLE...VERA...RAMONA...
OCHELATA AND DEWEY.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 45 MPH.

LAT...LON 3658 9551 3634 9569 3625 9637 3644 9613
      3681 9597 3692 9537
TIME...MOT...LOC 2024Z 249DEG 32KT 3671 9589 3647 9601
          3627 9632

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:13 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee32 min
May 29, 7:33 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa57 min
May 29, 8:18 PM CDTSevere Thunderstorm WarningTSACraig, Creek, Nowata, Osage, Rogers, Tulsa and 2 more57 min
May 29, 8:55 PM CDTSpecial Weather StatementTSAOkmulgee35 min
May 29, 9:13 PM CDTSpecial Weather StatementTSACraig32 min
May 29, 9:52 PM CDTSpecial Weather StatementTSAOttawa38 min
May 29, 10:30 PM CDTSevere Thunderstorm WarningTSAOsage45 min
May 29, 11:04 PM CDTSpecial Weather StatementTSAWashington26 min
May 29, 11:23 PM CDTSpecial Weather StatementTSAMuskogee37 min
May 29, 11:46 PM CDTSpecial Weather StatementTSAPawnee29 min
May 30, 12:21 AM CDTSpecial Weather StatementTSAMuskogee24 min
May 30, 12:28 AM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Sequoyah32 min
May 30, 12:35 AM CDTTornado WarningTSACherokee, Muskogee, Sequoyah25 min
May 30, 12:45 AM CDTSevere Thunderstorm WarningTSAAdair, Haskell, Latimer, LeFlore, Muskogee, Sequoyah60 min
May 30, 1:08 AM CDTSpecial Weather StatementTSAWashington52 min
May 30, 2:36 AM CDTSpecial Weather StatementTSAMuskogee39 min
May 30, 4:12 AM CDTSpecial Weather StatementTSAOsage33 min
May 30, 4:58 AM CDTAreal Flood AdvisoryTSAOsage, Pawnee, Rogers, Tulsa, Washington62 min
May 30, 6:52 AM CDTAreal Flood AdvisoryTSAOsage, Pawnee, Rogers, Tulsa, Washington3 hr
May 30, 8:14 AM CDTRiver Flood WarningTSAOsage24 hr
May 30, 8:14 AM CDTRiver Flood WarningTSAOsage, Tulsa43 hr
May 30, 8:14 AM CDTRiver Flood WarningTSATulsa42 hr
May 30, 8:19 AM CDTRiver Flood WarningTSAWashington3 days
May 30, 8:19 AM CDTRiver Flood WarningTSARogers, Tulsa4 days
May 30, 8:22 AM CDTRiver Flood WarningTSAOttawa5 days
May 30, 8:39 AM CDTSpecial Weather StatementTSAMcIntosh36 min
May 30, 9:49 AM CDTSpecial Weather StatementTSADelaware41 min
May 30, 10:02 AM CDTRiver Flood WatchTSAOttawa6 hr
May 30, 10:02 AM CDTRiver Flood WatchTSAAdair48 hr
May 30, 10:02 AM CDTRiver Flood WatchTSACherokee35 hr
May 30, 10:02 AM CDTRiver Flood WatchTSACherokee, Delaware62 hr
May 30, 10:02 AM CDTRiver Flood WatchTSACherokee48 hr
May 30, 10:41 AM CDTSpecial Weather StatementTSAOsage, Washington49 min
May 30, 10:52 AM CDTFlash Flood WatchTSAAdair, Cherokee, Craig, Creek, Delaware, Haskell and 14 more50 hr
May 30, 11:28 AM CDTSpecial Weather StatementTSAOsage, Washington47 min
May 30, 11:35 AM CDTSevere Thunderstorm WarningTSALeFlore40 min
May 30, 12:17 PM CDTSpecial Weather StatementTSAOsage, Pawnee, Washington28 min
May 30, 12:25 PM CDTFlash Flood WarningTSAOsage4 hr
May 30, 12:41 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee64 min
May 30, 1:24 PM CDTSevere Thunderstorm WarningTSANowata, Washington36 min
May 30, 1:29 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee61 min
May 30, 1:38 PM CDTSevere Thunderstorm WarningTSALeFlore37 min
May 30, 1:51 PM CDTTornado WarningTSAOsage, Pawnee39 min
May 30, 2:29 PM CDTTornado WarningTSAOsage, Pawnee31 min
May 30, 2:59 PM CDTSevere Thunderstorm WarningTSAOsage, Washington46 min
May 30, 3:24 PM CDTSpecial Weather StatementTSANowata, Washington66 min
May 30, 3:27 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Rogers, Tulsa, Washington63 min
May 30, 3:32 PM CDTTornado WarningTSACreek, Pawnee58 min
May 30, 4:13 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers47 min
May 30, 4:20 PM CDTRiver Flood WarningTSAOttawa39 hr
May 30, 4:33 PM CDTSevere Thunderstorm WarningTSARogers27 min
May 30, 4:51 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa, Rogers54 min
May 30, 4:53 PM CDTSpecial Weather StatementTSAAdair37 min
May 30, 5:00 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes45 min
May 30, 5:06 PM CDTAreal Flood AdvisoryTSACreek, Tulsa84 min
May 30, 5:14 PM CDTSevere Thunderstorm WarningTSACreek, Tulsa, Wagoner61 min
May 30, 5:24 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee66 min
May 30, 5:29 PM CDTSpecial Weather StatementTSARogers46 min
May 30, 5:37 PM CDTSpecial Weather StatementTSAOttawa38 min
May 30, 5:45 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes45 min
May 30, 6:08 PM CDTAreal Flood WarningTSACraig, Creek, Delaware, Mayes, Nowata, Osage and 6 more6 hr
May 30, 6:16 PM CDTSpecial Weather StatementTSADelaware, Mayes29 min
May 30, 6:18 PM CDTSpecial Weather StatementTSAPawnee27 min
May 30, 6:34 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee56 min
May 30, 6:54 PM CDTTornado WarningTSACherokee, Mayes, Wagoner36 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.